# SDR SWIA2020021848748

- Difficulty date: January 24, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INNER SKIN AT MULTIPLE LOCATIONS DURING REMOVAL OF STAIR ASSEMBLY   (C-CHECK) RO 2/14/2020   PAX DOOR INNER SKIN HAD 100% MATERIAL LOSS AT MULTIPLE LOCATIONS DUE TO EXFOLIATION, INNER SKIN WAS OUT OF LIMITS. REMOVED AND REPLACED THE PAX DOOR INNER SKIN, REF CRJ 700 SRM, & BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS
